Growth of solutions to complex linear differential equations in which the coefficients are analytic functions except at a finite singular point

Document Type : Research Paper


Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), B. P. 227 Mostaganem, Algeria


In this paper, we study the growth of solutions to complex higher order linear differential equations, where the coefficients are analytic in the closed complex plane except at a finite singular point. We obtain some results on the [p,q]-order and on the lower [p,q]-order which improve and extend those of Long and Zeng.


Volume 14, Issue 1
January 2023
Pages 473-483
  • Receive Date: 10 November 2021
  • Accept Date: 24 August 2022